Tuesday, March 10, 2009
Skin Patches and MRI
The FDA has issued an alert to warn patients and imaging professionals that certain medicated skin patches can overheat during an MRI scan and cause a skin burn.
Apparently some patches contain aluminum and other metals in the backing that sticks to the skin. With more and more medications being administered through the "patch" the best advice is for patients to remove the patch prior to the MRI scan and replace a new one after.
This does not apply to CT scans or ultrasounds as they are a different technology.
image from myaspiebrain Nothing like experiencing a medical condition first-hand to really help a doctor understand it from the patient...
Hey, I'm easing back into the blog world after a fun trip to NYC. If you are a Doctor or ever thought you'd enjoy the world of Med...
I love learning something new in medicine and this was a new one for me...black spot poison ivy. Poison ivy (also known as rhus dermatitis...